My experience with statins was a nightmare of pain. I tried every single brand and dosage for over a year and every single one of them gave me severe body aches, memory loss and fatigue. After much research the facts are that statins harm you and just add more problems to your list of health issues. I even tried red rice yeast with the same side effects. My suggestions are EPA in high doses. Coq10 - specifically ubiquinone, vitamin D and C. Research it to learn more. Mayo clinic is great for their knowledge base. Also, if you can tolerate it, magnesium helps body aches. Flax seed (ground or liquid) is also touted as helping people with high cholesterol. There is a wealth of information on the net for those who need to find other ways to lower cholesterol. Good luck to you all and I hope my information helps. BlessingsView Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.